# SDR AALA201909179009

- Difficulty date: September 16, 2019
- Submitted: September 17, 2019
- Operation: Air carrier
- Aircraft: N819AN
- Make and model: Boeing 787-8
- Aircraft serial: 40637
- Aircraft time: 10,338 hours, 1,301 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Latch
- Condition: Defective
- Location: L2 Door
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT NOT GROUNDED: L2 DOOR SLIDE COVER BUSTLE LOOSE. REMOVED AND REPLACED BOTH BUSTLE LATCHES AT L2 DOOR IAW AMM 52-11-24-03A.
